# SDR WVER2020042493502

- Difficulty date: April 24, 2020
- Submitted: April 24, 2020
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 35,046 hours, 28,598 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH69033403
- Part serial: 15035
- Condition: Corroded
- Location: Fuselage
- Part time: 35,046 hours, 28,598 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT FS 680.00 RBL 9.0 IS CORRODED.
